Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Normal forms for systems of semilinear hyperbolic partial differential equations


Authors: J. Eisenfeld and P. M. Zaretzki
Journal: Bull. Amer. Math. Soc. 79 (1973), 400-402
MSC (1970): Primary 35L10, 35L40; Secondary 15A18
MathSciNet review: 0322355
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Duffin, A minimax theory for overdamped networks, J. Rational Mech. Anal. 4 (1955), 221–233. MR 0069030
  • 2. R. J. Duffin, The Rayleigh-Ritz method for dissipative or gyroscopic systems, Quart. Appl. Math. 18 (1960/1961), 215–221. MR 0122048
  • 3. J. Eisenfeld, On symmetrization and roots of quadratic eigenvalue problems, J. Functional Analysis 9 (1972), 410–422. MR 0296727
  • 4. J. Eisenfeld, Block diagonalization of partitioned matrix operators, Linear Algebra and Appl. 6 (1973), 183–191. MR 0377567

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L10, 35L40, 15A18

Retrieve articles in all journals with MSC (1970): 35L10, 35L40, 15A18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13184-2